MathSciNet Relay Station
MathSciNet bibliographic data
MR427087 (55 #123) 05A17
Carlitz, L. Set partitions. Fibonacci Quart. 14 (1976), no. 4, 327–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement